Can You Overdose On Kratom? The Answer Is No
[et_pb_section fb_built=”1″ admin_label=”section” _builder_version=”3.22″][et_pb_row admin_label=”row” _builder_version=”3.25″ background_size=”initial” background_position=”top_left” background_repeat=”repeat”][et_pb_column type=”4_4″ _builder_version=”3.25″ custom_padding=”|||” custom_padding__hover=”|||”][et_pb_text admin_label=”Text” _builder_version=”4.5.6″ background_size=”initial” background_position=”top_left” background_repeat=”repeat” hover_enabled=”0″]A common question that people ask is can you overdose on Kratom? This question is especially common since the FDA has waged a misinformation war against Kratom, basically saying that Kratom is deadly since it has opioid effects. However, as will be shown in this article, science definitively proves that it is not possible to truly overdose on Kratom. The primary reason that Kratom cannot cause overdoses is that it does not recruit beta-arrestin-2. Essentially, beta-arrestin-2 is an intracellular protein which suppresses the body’s norepinephrine, i.e. adrenaline, and this suppression of norepinephrine is what causes the lungs to shutdown during synthetic opioid and opiate overdoses. Miraculously, Kratom provides opioid effects via activating G proteins, but fails to activate beta-arrestin-2, so Kratom cannot cause the lungs to shutdown. Indeed, a scientific study experimentally proved that Kratom does not cause respiratory suppression. On a side note, Kratom’s lack of beta-arrestin-2 recruitment also means it does not cause significant physical withdrawals, as explained in a previous article on Kratom Cafe. Further, Kratom has a couple of built-in mechanisms which prevent overdoses of any sort. First off, overly large doses of Kratom induce nausea and vomiting, quickly expelling the Kratom from the body. The 2nd built-in mechanism is that Kratom contains natural opioid antagonists as explained in a previous article on Kratom Cafe. Essentially, an opioid antagonist blocks opioid effects, which is why Naloxone is the top life-saving drug for preventing synthetic opioid and opiate overdoses, since Naloxone is an opioid antagonist and reverses the effects of an opioid overdose. Kratom naturally contains opioid antagonists, preventing the opioid effects of Kratom from ever getting too strong. The data backs up these scientific results, since there has never been an overdose death that has been scientifically proven to be caused by Kratom. On a final note, when this article talks about overdoses, it means overdoses which cause death or any other damage. Some people do refer to taking too much Kratom as an ‘overdose’, since it can cause a person to become dizzy and nauseous. That being said, it is unheard of for anyone to have ever gotten hurt by taking too much Kratom, with vomiting being the worst side effect. Ultimately, Kratom is even safer than Caffeine, since Caffeine has been scientifically proven to have caused deaths, whereas there’s never been a scientifically proven Kratom death in history. [/et_pb_text][/et_pb_column][/et_pb_row][/et_pb_section]
2 thoughts on “Can You Overdose On Kratom? The Answer Is No”
Comments are closed.